English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bipermutahedron and biassociahedron

MPS-Authors
/persons/resource/persons235755

Markl,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Markl_Bipermutahedron_oa_2015.pdf
(Any fulltext), 389KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Markl, M. (2015). Bipermutahedron and biassociahedron. Journal of Homotopy and Related Structures, 10(2), 205-238. doi:10.1007/s40062-013-0053-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-13DC-F
Abstract
There is no abstract available